# SDR ANCF2013042900159

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N973AV
- Make and model: Airbus A330-243
- Aircraft serial: 0973
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, OVEN NR 1 STARTED PRODUCING SMOKE, PROCEDURE WAS MADE AND C/B WAS PULLED, SMOKE STOPPED AFTER THIS IAW AMM 25-35-19-000-803.  THE OVEN NR 1 WAS REMOVED AND INSP AND AMM 25-35-00-PB 001 WAS INSTALLED AND CLEANED, TEST OPS OK.
